# SDR ASOA201705023127

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 40,880 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14530549001
- Condition: Cracked
- Location: Foward Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEB CRACKED ON FORWARD PRESSURE BULKHEAD IN NOSE WHEELWELL. CHANNEL REPLACED IAW SRM 51-40-02.
